# SDR SWAA2020031242398

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF FWD R/H EDGE HAS A PUNCTURE AS MARKED.         REPAIRED 3 AREAS OF PUNCTURE DAMAGE AT AFT & FWD EDGES OF FLOORBOARD 241DF IAW B737 SRM 53-00-50-2R-9, PAR 4 (A-K1, L1, M1) & SRM 53-00-50-2R-0, PAR5-REV
